Dubravka Ban

SIUC, Mathematics

Associate Professor
Dr.Sci. 1998, University of Zagreb
Algebra, Representation Theory, Automorphic Forms
Office: Neckers A 461
Office Phone: 618-453-6595
Email: dban at math.siu.edu
Web Page: http://www.math.siu.edu/ban/
Home Page: Personal Web Page

Research Interests

My research is on topics in the representation theory of p-adic groups in the context of Langlands program. It is motivated by Arthur's conjectures.

Selected Publications

  1. The Aubert involution and R-groups, Ann. Scient. Ec. Norm. Sup. 4e Serie, 35 (2002), 673-693.
  2. Linear independence of intertwining operators, Journal of Algebra, 271 (2004) 749-767.
  3. (with Y. Zhang) Arthur R-Groups, Classical R-groups, and Aubert Involutions for SO(2n+1), Compositio Mathematica, 141 (2005) 323-343.
  4. Symmetry of Arthur parameters under Aubert involution, Journal of Lie Theory 16 (2006) No. 2, 251-270.
  5. (with C. Jantzen) R-groups and the action of intertwining operators in the nontempered case, International Mathematics Research Notices, (2007), Article ID rnm059, 29 pages.